MAUDE Adverse Event Report: DEPUY MITEK LLC US 5.5 HEALIX TI ANCHR W/OC +NDLS; SCREW, FIXATION, BONE

DEPUY MITEK LLC US 5.5 HEALIX TI ANCHR W/OC +NDLS; SCREW, FIXATION, BONE
Catalog Number 222242
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported from colombia that during an unspecified surgical procedure, it was observed that the suture on the 5.5 healix ti anchr w/oc +ndls device burst easily upon knotting.There was patient involvement.There were no adverse consequences to the patient nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: investigation summary : the product was not returned to depuy synthes, however photos were provided for review.The photo investigation revealed that the product box was shown.Also there was a little piece of suture broken and frayed and a larger piece of broken suture with its needle.The inserter and anchor were not shown in the photo.A review of the batch manufacturing records was conducted on finished lot number 162l136: and no related non-conformances were identified.The overall complaint was confirmed as the observed condition of the 5.5 healix ti anchr w/oc +ndls would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to procedural variables, such handling of the device or product interaction during procedure; an excessive force was applied during tightening; as per ifu; apply tension (normal force) on suture lengths.Excessive force may overload the anchor or suture.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
5.5 HEALIX TI ANCHR W/OC +NDLS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key20138088
Report Number1221934-2024-03061
Device Sequence Number19620933
Product Code HWC
UDI-Device Identifier10886705007882
UDI-Public(01)10886705007882(10)162L136(17)260331
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K082282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number222242
Device Lot Number162L136
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Initial Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown